In August I had my nasolabial folds, creases around my mouth and other folds in my face filled and I looked horrible and overfilled. I couldn't stand it, so a week later I had it reversed. I am STILL puffy in certain areas, dented in other, and my skin has stretched! The vitrase caused my nasolabial folds to look worse than before the procedure, and I am puffy above them, and below them. What is happening, and will my face return to normal? I have creases i never even had before! This is a nightmare.
Will my Face Go Back to Normal After Being Overfilled with Perlane then Reversing It with Vitrase?
Doctor Answers (3)
WIll my face go back to normal after being overfilled with Perlane then reversing it with Vitrase?
Hello, and very sorry to hear about the issue you are experiencing. It is difficult to provide you with more precise advice without seeing photos and/or performing an exam. One week following the initial treatment is a little bit soon to have filler dissolved, as there may still have been swelling present. The puffiness you are experiencing is likely due to additional swelling. I would give it a little bit of time before coming to any conclusions about the result. In the meantime, please speak with your physician who performed the injections. They know the extent of your procedures and exactly what was performed. I hope this helps, and I wish you the best of luck.
Will my face go back to normal after fillers
I'm sorry about your experience. The issue is most likely that you had the vitrase done after only a week. By doing so, a lot of what you had was probably swelling, so the vitrase may not have been injected into the locations with the most filler. This has left a great deal of the filler still in your face, hence the dents and bumps and puffiness. Over time, your body will absorb the filler (about 8 months) and then everything will return to normal. However, you may also opt to have another round of vitrase now that it can be seen better where the filler is left, as opposed to what before was probably swollen areas and not filler. This scenario is why we recommend people wait a minimum of 2 weeks before adjusting fillers - otherwise you start correcting, overcorrecting, and recorrecting.
Perlane and overfilling
It is very difficult to answer your question without seeing you in person or viewing pictures. You should consider posting images showing your areas of concern, and also consider following up with your provider for further assessment.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.